# SDR SWAA2021100822724

- Difficulty date: September 23, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR HAS LIGHT SURFACE CORROSION ON INTERIOR SIDE ; / [01] CLEANED CORROSION ON WASTE SYSTEM SERVICE DOOR REF B 737-700 SRM 52-40-01-1A-4. FOUND EXFOLIATING CORROSION THRU MATERIAL . IT IS OUT OF LIMITS. WORK WAS ACCOMPLISHED BY TECHNICIAN RAFAEL MERLANO EMP # 15961; [02] VERIFIED STEP 1.; [03] REMOVED AND REPLACED WASTE TANK SERVICE PANEL REF B 737-700 AMM 52-49-07 PENDING TOPCOAT; [04] PART TRANSACTION ONLY; [05] VERIFIED STEPS 3 AND 4; [06] APPLIED PRIMER & TOPCOAT AS REQ. AT NEW TOILET SERVICE DOOR AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-803.; [07] VERIFIED STEP 6
